Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EPS from Cymbalta?

Posted by banga on December 14, 2004, at 8:57:02

In reply to EPS from SSRI or other Antidepressants?, posted by Mr.Scott on December 2, 2004, at 23:52:38

I may have had akathisia and dystonia from cymbalta. I was at a low dose (40mg), and nevertheless felt as thoug my anxiety was worsening.....terrifying (of nothing) to get out of bed. Yet when I mentioned my symptoms to the new pdoc--feeling highly agitated, and my jaw so tense it felt like a vise that was hard to open, she suggested it may in fact be akathisia and dystonia.
I was surprised because it was a low dose, I am not very drug-sensitive....but in general, Cymbalta seemed to not aggree with me, so I guess my body reacted strongly even to this small dose. And indeed, it did feel very physical. It makes sense that these sxs can be mistaken for increased anxiety if you already have anxiety. I wonder if the few other people who mentioned increased anxiety on Cymbalta may have also had something like this going on?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:banga thread:423636
URL: http://www.dr-bob.org/babble/20041211/msgs/429359.html